# SDR UPS06846043

- Difficulty date: December 29, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537271N1
- Condition: Corroded
- Location: Fs1350-1490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REMOVE AND REPLACE LWR BELLY SKIN FROM STA 1350 TO 1490, L31L TO L31R.  REMOVED AND REPLACED LWR BELLY SKIN FROM STA 1350 TO 1490, L31L TO L31R IAW SRM 51-1-21, AND SRM 51-1-20D.
